# SDR UIEA2021012600130

- Difficulty date: January 26, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,453 hours, 20,651 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Drag Brace
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AFT DRAG BRACE ATTACH FITTING IS CHAFED.  COMPLIED WITH BLENDING DENT/AREA, AS PER REPAIR PLAN MESSAGE NUMBER TLS-21-0055-06B(R1).  REF NDT W/O TOL81602.  NO DEFECTS NOTED.  TREATED, PRIMED, AND PAINTED AREA, IAW B767 AMM 51-21-10-377-003.  REPAIR COMPLIED WITH IAW EO 6757A219.
